# SDR DALA2025110408046

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD SEAT TRACK RH SIDE STA 365 TO 418 AT PAX CABIN IS OUT LIMITS IAW SRM 53-00-52-1A PROCEDURE 1, ALLOWABLE DAMAGE 1, FIG 101, DETAIL 1.  CORROSION LEVEL 2. INBOARD SEAT TRACK RT SIDE BS 365 TO 418 AT PAX CABIN WAS REPLACED IAW SRM 51-40-02-0G, PAR 7. (1286766)
